Document Type

Thesis

Degree Name

Master of Science (MSc)

Department

Mathematics

Faculty/School

Faculty of Science

First Advisor

Lai Yongzeng

Advisor Role

Supervisor

Abstract

In this paper, we study the convergence rates of the multinomial trees constructed by [Costabile, Leccadito, Massabo and Russo, Journal of Computational and Applied Mathematics, 256 (2014), 152 - 167] for European option pricing under the regime-switching jump-diffusion model, which is named as CLMR tree. We also extend the CLMR tree to the pricing of Asian options under the models. Numerical examples are carried out to confirm the theoretical results and the accuracy of computation.

Convocation Year

2019

Available for download on Friday, September 25, 2020

Share

COinS